# SDR ASAA2016092318121

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,455 hours, 10,839 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Circuit Breaker
- Condition: Tripped
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 START SWITCH WILL NOT IN GROUND NR 1 ENGINE WILL NOT START.  ACFT GROUNDED. FOUND NR 1 START VALVE CIRCUIT BREAKER OPEN. CHECKED BEHIND P18-2 FOR CONTAMINATION, NO DEFECTS NOTED.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01.  RAN NR 1 ENGINE AFTER CIRCUIT BREAKER RESET. NO DEFECTS NOTED OR CDU FAULTS. INTERMITTENT FAULT, OK FOR SERVICE.
